# SDR AALA20150421010

- Difficulty date: April 21, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- Aircraft time: 47,766 hours, 22,878 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Module
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL INDICATION READING LESS THAN ANTICIPATED.  DIVERTED, EMERGENCY NOT DECLARED, AND LANDING WAS UNEVENTFUL.    ACFT REFUELED & DEPARTED.  REPLACED STANDARDIZED ELECTRONIC MODULE.
